# SDR SWIA200413417

- Difficulty date: June 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 6,609 hours, 5,157 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR EICAS INDICATION SURFACE POSITION NOT AT CENTER POSITION AND IS NOT IN LINE WITH RIGHT SIDE.  REMOVED AND REPLACED ELEVATOR POSITION TRANSMITTER IAW MM 27-34-10.
